Alert archive / Oklahoma / Tornado Warnings in 2019

Tornado Warning 31, NWS Norman, OK

May 5, 2019Noble County, Oklahoma

NWS Norman, OK issued this tornado warning at May 5, 2019, 11:48 PM CDT for Noble County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 5, 2019, 11:48 PM CDT (04:48 UTC)
Expired
May 6, 2019, 12:30 AM CDT
In force
42 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Noble County, OK

The radar

The Vance AFB radar (KVNX), 103 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 5:51 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1390 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1390 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1111 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.9
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted.

598 
WFUS54 KOUN 060448
TOROUN
OKC103-060530-
/O.NEW.KOUN.TO.W.0031.190506T0448Z-190506T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1148 PM CDT Sun May 5 2019

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Central Noble County in northern Oklahoma...

* Until 1230 AM CDT.
    
* At 1148 PM CDT, a severe thunderstorm capable of producing a
  tornado was located 4 miles north of Perry, moving east at 20 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Perry, Morrison and Sooner Lake. 

This includes Interstate 35 between mile markers 189 and 193.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3633 9703 3633 9692 3628 9692 3627 9732
      3639 9734 3647 9703
TIME...MOT...LOC 0448Z 257DEG 18KT 3635 9726 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Mahale
4 follow-up statements
100 
WWUS54 KOUN 060455
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1155 PM CDT Sun May 5 2019

OKC103-060530-
/O.CON.KOUN.TO.W.0031.000000T0000Z-190506T0530Z/
Noble OK-
1155 PM CDT Sun May 5 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR CENTRAL
NOBLE COUNTY...
    
At 1155 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles east of Perry, moving east at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Morrison and Sooner Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3633 9703 3633 9692 3628 9692 3627 9727
      3634 9726 3642 9704
TIME...MOT...LOC 0455Z 266DEG 19KT 3630 9719 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Mahale
927 
WWUS54 KOUN 060506
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1206 AM CDT Mon May 6 2019

OKC103-060530-
/O.CON.KOUN.TO.W.0031.000000T0000Z-190506T0530Z/
Noble OK-
1206 AM CDT Mon May 6 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR EAST
CENTRAL NOBLE COUNTY...
    
At 1206 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Morrison, moving east at 25 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Morrison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3633 9703 3633 9692 3628 9692 3627 9715
      3633 9716 3637 9703
TIME...MOT...LOC 0506Z 261DEG 20KT 3629 9708 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Mahale
880 
WWUS54 KOUN 060516
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1216 AM CDT Mon May 6 2019

OKC103-060530-
/O.CON.KOUN.TO.W.0031.000000T0000Z-190506T0530Z/
Noble OK-
1216 AM CDT Mon May 6 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR EAST
CENTRAL NOBLE COUNTY...
    
At 1216 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Morrison, moving east at 25 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Morrison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3633 9703 3633 9692 3628 9692 3628 9701
TIME...MOT...LOC 0516Z 258DEG 21KT 3630 9696 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Mahale
253 
WWUS54 KOUN 060522
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1222 AM CDT Mon May 6 2019

OKC103-060532-
/O.EXP.KOUN.TO.W.0031.000000T0000Z-190506T0530Z/
Noble OK-
1222 AM CDT Mon May 6 2019

...THE TORNADO WARNING FOR EAST CENTRAL NOBLE COUNTY WILL EXPIRE AT
1230 AM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 3633 9703 3633 9692 3628 9692 3628 9701
TIME...MOT...LOC 0522Z 257DEG 18KT 3631 9693 

$$

Mahale

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 5, 10:38 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 5, 10:38 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1038 PM CDT Sun May 5 2019

.DISCUSSION...

&&

.AVIATION...
Thunderstorms will pass through northern and central Oklahoma
tonight before exiting mid-morning Monday. Generally, MVFR
ceilings can be expected before lifting Monday afternoon.
Thunderstorms return to northwestern Oklahoma after 070000 as they
move east.

&&

.PREV DISCUSSION... /issued 400 PM CDT Sun May 5 2019/

DISCUSSION...
Deep, moist convection has commenced across the high plains of KS,
OK, and TX this afternoon along a dryline. Most of the CAMs have
suggested this activity through their cycles, and the environment
just ahead of them will support supercells. The aforementioned is
especially true over the eastern panhandles and extreme western OK
before 03Z. Steep mid level lapse rates are also present, which
could result in a large hail threat across this region. In
addition, if a discrete cell can make it into western north
TX/southwestern OK this evening, tornado potential is certainly
not zero. As the storms progress eastward overnight into less
favorable conditions, they will begin to weaken. At least low
chance PoPs have been included through the overnight into early
tomorrow morning. Central to south central OK will have the best
chance of receiving rainfall amounts exceeding one quarter of an
inch.

For tomorrow, Monday, the dryline is expected near the same
region, with a cold front moving across KS during the afternoon.
Thunderstorms will develop along these two boundaries before 00Z.
Coverage will likely be higher tomorrow than today as a mid to
upper level shortwave trough enhances broad lift over the region.
Severe storms are again expected through Monday night, with the
main threats of damaging hail and wind gusts. Again, these storms
will progress eastward over our FA during the evening and early
morning hours Tue.

The main feature this forecast period will be a opening mid to upper
trough moving over the four corners region Tue afternoon and
evening. The surface pattern will change very little during Tue,
although the NAM suggests the cold front will remain closer to the
KS/OK border. Regardless, as height falls commence late in the
day moist convection should bloom from NW OK through western north
TX. Severe weather will again be a concern, especially across
western OK before 06Z, with plenty of deep layer shear in place
along with steep mid level lapse rates. The large hail threat Tue
may then be accompanied by a wind threat shifting eastward over
central and northern OK during the overnight hours Tue into Wed
morning. The upper level trough is expected to lift northeastward
into central KS by Thu 00Z as shower and thunderstorm activity
exits our eastern zones early in the day. If conditions can
rebound behind the first round of convection early Wed, the threat
of severe weather may commence again Wed afternoon along a
dryline likely draped somewhere across central OK. However, a
dryslot and limited height falls may limit overall coverage late
in the day Wed, although discrete cells may be more likely in this
scenario.

Much colder and drier conditions are expected behind the front Thu
through next weekend. Low 60s for high temps Thu will be common
north of I-40, with some high 30s trying to creep into northwestern
OK for lows Friday morning. The next chance of rain will
accompany southern stream shortwave trough late Fri through early
Saturday morning. Severe weather is not expected with this
activity at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  61  79  63  76 /  50  10  40  20
Hobart OK         60  80  63  76 /  50  10  40  20
Wichita Falls TX  63  82  65  78 /  30  10  40  20
Gage OK           58  83  59  78 /  50  20  60  30
Ponca City OK     60  78  63  77 /  50  30  50  40
Durant OK         63  82  63  77 /  20  10  30  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

23/09/08
Hazardous weather outlook, May 5, 11:20 PM CDT, 28 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1120 PM CDT Sun May 5 2019

OKZ004>048-050>052-TXZ083>090-070430-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1120 PM CDT Sun May 5 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Scattered strong to severe storms will continue generally eastward
overnight across northern and central Oklahoma through about 4 AM.
The strongest storms will be capable of producing quarter to golf
ball size hail and 60 to 70 mph wind gusts. Locally heavy
rainfall will also be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

.Thunderstorms...
Monday, there is a slight risk of severe thunderstorms across
northern and northwestern Oklahoma. Thunderstorms are expected to
develop along a cold front Monday afternoon across southern
Kansas into northwest Oklahoma. These storms will then move south
and southeast across the northern half of Oklahoma. Large hail and
damaging wind gusts will be possible with these storms.

An approaching storm system will bring more widespread severe
weather chances to Oklahoma and north Texas Tuesday and
Wednesday. All severe weather hazards will be possible.

There is also a chance of thunderstorms late Friday into
Saturday.

.Heavy Rainfall...
Heavy rainfall will be possible Tuesday and Wednesday, which could
lead to localized flash flooding.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, May 5, 9:58 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
958 PM CDT SUN MAY 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             HUNTER                  36.56N 97.66W
05/05/2019  E1.00 INCH       GARFIELD           OK   EMERGENCY MNGR

&&

PW
Special weather statement, May 5, 10:15 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1015 PM CDT Sun May 5 2019

OKZ023-024-060345-
Canadian OK-Caddo OK-
1015 PM CDT Sun May 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR western Canadian and north
central Caddo Counties Until 1045 PM CDT...

AT 1013 PM CDT, a strong thunderstorm was located near Hinton, moving
east at 30 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
El Reno, Hinton, Union City, Calumet, Bridgeport, Concho and Cedar
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3567 9795 3554 9784 3541 9788 3538 9834
      3555 9840 3555 9832 3557 9831
TIME...MOT...LOC 0313Z 257DEG 26KT 3548 9829

Mahale
Special weather statement, May 5, 10:27 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1027 PM CDT Sun May 5 2019

OKZ018-060400-
Kingfisher OK-
1027 PM CDT Sun May 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR northern Kingfisher County Until
1100 PM CDT...

AT 1024 PM CDT, a strong thunderstorm was located 5 miles west of
Dover, moving northeast at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Hennessey and Dover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3608 9769 3601 9767 3595 9768 3586 9805
      3603 9810 3617 9784 3616 9777
TIME...MOT...LOC 0324Z 246DEG 18KT 3598 9801

Mahale
Special weather statement, May 5, 10:55 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1055 PM CDT Sun May 5 2019

OKZ016-022-023-060430-
Washita OK-Caddo OK-Custer OK-
1055 PM CDT Sun May 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR northern Washita...northwestern
Caddo and southern Custer Counties Until 1130 PM CDT...

AT 1054 PM CDT, a strong thunderstorm was located near Clinton,
moving east at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3556 9921 3558 9863 3555 9863 3555 9858
      3530 9860 3539 9930
TIME...MOT...LOC 0354Z 281DEG 31KT 3549 9898

WR
Local storm report, May 5, 11:07 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1107 PM CDT SUN MAY 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND GST     KREMLIN                 36.55N 97.83W
05/05/2019  E65 MPH          GARFIELD           OK   FIRE DEPT/RESCUE

&&

SC
Special weather statement, May 5, 11:17 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1117 PM CDT Sun May 5 2019

OKZ018-019-060445-
Kingfisher OK-Logan OK-
1117 PM CDT Sun May 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Kingfisher and
southwestern Logan Counties Until 1145 PM CDT...

AT 1116 PM CDT, a strong thunderstorm was located 4 miles north of
Cashion, moving east at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Guthrie, Crescent, Cashion, Cedar Valley, Cimarron City, Navina and
Seward.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.

&&

LAT...LON 3600 9735 3599 9735 3575 9731 3576 9775
      3593 9778 3602 9736
TIME...MOT...LOC 0416Z 262DEG 15KT 3586 9768

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 8:11 PM CDTSpecial Weather StatementOUNAlfalfa, Woods34 min
May 5, 8:27 PM CDTSpecial Weather StatementOUNMajor33 min
May 5, 8:30 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods30 min
May 5, 8:37 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods23 min
May 5, 8:48 PM CDTSpecial Weather StatementOUNHarmon27 min
May 5, 8:53 PM CDTSevere Thunderstorm WarningOUNAlfalfa52 min
May 5, 8:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods49 min
May 5, 9:15 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant30 min
May 5, 9:17 PM CDTSevere Thunderstorm WarningOUNGrant, Kay28 min
May 5, 9:21 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant39 min
May 5, 9:32 PM CDTFlash Flood WarningOUNAlfalfa3 hr
May 5, 9:34 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Woods41 min
May 5, 9:39 PM CDTAreal Flood AdvisoryOUNWoods3 hr
May 5, 9:52 PM CDTSpecial Weather StatementOUNWashita38 min
May 5, 9:54 PM CDTSpecial Weather StatementOUNKingfisher36 min
May 5, 10:02 PM CDTSevere Thunderstorm WarningOUNKay43 min
May 5, 10:10 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Noble, Woods50 min
May 5, 10:15 PM CDTSpecial Weather StatementOUNCanadian30 min
May 5, 10:16 PM CDTAreal Flood AdvisoryOUNAlfalfa, Garfield, Grant, Kay, Noble3 hr
May 5, 10:21 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major39 min
May 5, 10:27 PM CDTSpecial Weather StatementOUNKingfisher33 min
May 5, 10:37 PM CDTSevere Thunderstorm WarningOUNCanadian38 min
May 5, 10:39 PM CDTSevere Thunderstorm WarningOUNKay51 min
May 5, 10:44 PM CDTSevere Thunderstorm WarningOUNGarfield, Major46 min
May 5, 10:55 PM CDTSpecial Weather StatementOUNWashita35 min
May 5, 11:05 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Kingfisher, Logan, Noble40 min
May 5, 11:08 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady52 min
May 5, 11:08 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Washita52 min
May 5, 11:14 PM CDTSevere Thunderstorm WarningOUNCanadian24 min
May 5, 11:17 PM CDTSpecial Weather StatementOUNLogan28 min
May 5, 11:35 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne40 min
May 5, 11:56 PM CDTSpecial Weather StatementOUNCaddo34 min
May 5, 11:59 PM CDTSpecial Weather StatementOUNKingfisher31 min
May 6, 12:04 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Oklahoma, Payne41 min
May 6, 12:14 AM CDTAreal Flood AdvisoryOUNGarfield, Noble, Payne3 hr
May 6, 12:19 AM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain41 min
May 6, 12:41 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne35 min
May 6, 12:47 AM CDTSpecial Weather StatementOUNOklahoma28 min
May 6, 12:50 AM CDTSevere Thunderstorm WarningOUNOklahoma40 min
May 6, 12:53 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain52 min
May 6, 1:23 AM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble112 min
May 6, 1:26 AM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie49 min
May 6, 1:43 AM CDTSpecial Weather StatementOUNOkfuskee32 min
May 6, 1:59 AM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole23 min
May 6, 2:03 AM CDTSpecial Weather StatementOUNSeminole27 min
May 6, 2:26 AM CDTSpecial Weather StatementOUNSeminole34 min
May 6, 2:50 AM CDTSpecial Weather StatementOUNHughes25 min

Nearby

Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.